# SDR A6WA2019121047048

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,877 hours, 37,883 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Doubler
- Part number: 22850181133
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

436AL HAS CRACKED DOUBLER AT MOUNTING HOLE PANEL  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED DOUBLER AT MOUNTING HOLE ON PANEL 436AL IAW BOMB. CMM 20-42-06
